Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SaxyManny

what will happen if I stop minocycline after using it for a month??

yea, cuz I finish my minocycline prescription today and my first visit to the dermatologist is on July 16th....should I talk to my general physician for more minocycline or stop until my visit to the dermatologist??????

Share this post


Link to post
Share on other sites

That isn't very long. Seems like the medication hasn't had long enough to do it's job for your acne. Also, if you don't use some kind of topical maintenance treatment after you stop the antibiotics, you can probably expect your acne to return in full force.

Share this post


Link to post
Share on other sites
yea, cuz I finish my minocycline prescription today and my first visit to the dermatologist is on July 16th....should I talk to my general physician for more minocycline or stop until my visit to the dermatologist??????

I already told you that I use BP and Tretinoin

Share this post


Link to post
Share on other sites
yea, cuz I finish my minocycline prescription today and my first visit to the dermatologist is on July 16th....should I talk to my general physician for more minocycline or stop until my visit to the dermatologist??????

I already told you that I use BP and Tretinoin

Not everyone remembers everything about other people's regimens. :)

Anyway, the antibiotic most likely helped calm down the initial breakout from the retinoid cream/gel/liquid you're using. The BP is helping kill the bugs as well. Continue as you are and see how it works. You might not experience any more breakouts if you got the acne under control with the antibiotic.

Share this post


Link to post
Share on other sites
i'd get a refill on the mino and try to continuously take it.

This is just an ignorant statement honestly. Antibiotics are not a good long-term solution, period. Unless you enjoy wrecking the balance of bacteria in your body, and creating bacterial resistance and super infections that can no longer be treated by antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×